# SDR DALA2024060805879

- Difficulty date: June 6, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,997 hours, 31,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Fod
- Location: L3 Door Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0696, ESCAPE SLIDE ENGAGEMENT LIGHT IS NOT LIGHTING UP. IT'S NOT ILLUMINATING. CORRECTIVE ACTION: REMOVED FOD FROM PROX SENSORS AND UNDER GIRT BAR. 3L DOOR ARMS NORMALLY. SLIDE LIGHT OPS NML. (LP 5272386)
